# SDR ENHA2005A9001

- Difficulty date: January 14, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N70841
- Make and model: Beech 65-A90-1
- Aircraft serial: LM73
- Aircraft time: 14,081 hours, 15,189 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENCOUNTERED LARGE SNOW BERM ON LANDING AT THE EMMONAK, ALASKA AIRPORT.  AIRCRAFT EXPERIENCED NLG FAILURE AND VEERED TO RUNWAY LT SIDE COMING TO REST NOSE DOWN IN SNOW BANK.  PILOT REPORTED APPROACH NORMAL WITH LIGHTED RUNWAY AND WAS UNABLE TO SEE AND AVOID SNOW DRIFTING ON THE RUNWAY.  AIRCRAFT INCURRED SUBSTANTIAL DAMAGE TO THE NOSE WHEEL WELL STRUCTURE, PROPELLERS AND ENGINES.
